Existence of positive solution to a second order m-point boundary value problem

M. Mohamed, M. S. Jusoh, R. Saian, M. N. Fadzil, Mohd. Salmi Md. Noorani

Research output: Contribution to journalArticle

Abstract

The existence of positive solution is obtained for a second order m-point boundary value problem (formula Presented) where f ∈ C (R+ × R,R+), a ∈ C ((0, 1),R+) and g ∈ C _ Rm −2 +,R+). The main tool is Krasnosel’skii fixed point theorem on compression and expansion in cone.

Original languageEnglish
Pages (from-to)3639-3653
Number of pages15
JournalGlobal Journal of Pure and Applied Mathematics
Volume11
Issue number5
Publication statusPublished - 2015

Fingerprint

M-point Boundary Value Problem
Krasnoselskii's Fixed Point Theorem
Existence of Positive Solutions
Boundary value problems
Cones
Cone
Compression

Keywords

  • Krasnosel’skii Fixed point theorem
  • M-point boundary value problem
  • Positive solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Existence of positive solution to a second order m-point boundary value problem. / Mohamed, M.; Jusoh, M. S.; Saian, R.; Fadzil, M. N.; Md. Noorani, Mohd. Salmi.

In: Global Journal of Pure and Applied Mathematics, Vol. 11, No. 5, 2015, p. 3639-3653.

Research output: Contribution to journalArticle

Mohamed, M. ; Jusoh, M. S. ; Saian, R. ; Fadzil, M. N. ; Md. Noorani, Mohd. Salmi. / Existence of positive solution to a second order m-point boundary value problem. In: Global Journal of Pure and Applied Mathematics. 2015 ; Vol. 11, No. 5. pp. 3639-3653.
@article{1202e593fa9140f3b21bdb909e8f1553,
title = "Existence of positive solution to a second order m-point boundary value problem",
abstract = "The existence of positive solution is obtained for a second order m-point boundary value problem (formula Presented) where f ∈ C (R+ × R,R+), a ∈ C ((0, 1),R+) and g ∈ C _ Rm −2 +,R+). The main tool is Krasnosel’skii fixed point theorem on compression and expansion in cone.",
keywords = "Krasnosel’skii Fixed point theorem, M-point boundary value problem, Positive solutions",
author = "M. Mohamed and Jusoh, {M. S.} and R. Saian and Fadzil, {M. N.} and {Md. Noorani}, {Mohd. Salmi}",
year = "2015",
language = "English",
volume = "11",
pages = "3639--3653",
journal = "Global Journal of Pure and Applied Mathematics",
issn = "0973-1768",
publisher = "Research India Publications",
number = "5",

}

TY - JOUR

T1 - Existence of positive solution to a second order m-point boundary value problem

AU - Mohamed, M.

AU - Jusoh, M. S.

AU - Saian, R.

AU - Fadzil, M. N.

AU - Md. Noorani, Mohd. Salmi

PY - 2015

Y1 - 2015

N2 - The existence of positive solution is obtained for a second order m-point boundary value problem (formula Presented) where f ∈ C (R+ × R,R+), a ∈ C ((0, 1),R+) and g ∈ C _ Rm −2 +,R+). The main tool is Krasnosel’skii fixed point theorem on compression and expansion in cone.

AB - The existence of positive solution is obtained for a second order m-point boundary value problem (formula Presented) where f ∈ C (R+ × R,R+), a ∈ C ((0, 1),R+) and g ∈ C _ Rm −2 +,R+). The main tool is Krasnosel’skii fixed point theorem on compression and expansion in cone.

KW - Krasnosel’skii Fixed point theorem

KW - M-point boundary value problem

KW - Positive solutions

UR - http://www.scopus.com/inward/record.url?scp=84946051762&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84946051762&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84946051762

VL - 11

SP - 3639

EP - 3653

JO - Global Journal of Pure and Applied Mathematics

JF - Global Journal of Pure and Applied Mathematics

SN - 0973-1768

IS - 5

ER -